# SDR AALA20140425003

- Difficulty date: April 25, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 42,308 hours, 20,468 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NR 4 FROM STATIONS 237 TO 263 RT.  INSTALLED SPLICED SEAT TRACK FROM STATIONS 200 TO 265 RT IAW SRM 53-05-00-001.
